Please use this identifier to cite or link to this item:
Type: Journal article
Title: Interpolations of Jensen's inequality
Author: Dragomir, S.
Pearce, C.
Pecaric, J.
Citation: Tamkang Journal of Mathematics, 2003; 34(2):175-187
Publisher: Tamkang University Press
Issue Date: 2003
ISSN: 0049-2930
Appears in Collections:Applied Mathematics publications
Aurora harvest

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.